MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Dehydration (1807); Fall (1848); Pain (1994)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded suspected discrepant results on an (b)(6) male patient who had fallen at home and was found laying on the floor outside the bathroom.Per the patient and family, he laid on the floor for 3 days, before being found by family.There was no additional patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 08/21/2018.A review of the device history record (dhr) confirmed that the cartridge lot passed finished goods release criteria.Retained cartridge test results met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7738302
Report Number2245578-2018-00196
Device Sequence Number1049947
Product Code KHP
UDI-Device Identifier10054749002266
UDI-Public10054749002266
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2018
Device Catalogue Number03P85-50
Device Lot NumberD18020A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR